On a wide region of centers and primal-dual interior point algorithms for linear programming

J.F. Sturm, S. Zhang

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)408-431
Number of pages23
JournalMathematics of Operations Research
Volume22
Issue number2
Publication statusPublished - 1997

Cite this

@article{00f1b44ee3e24fddb653085910cabcab,
title = "On a wide region of centers and primal-dual interior point algorithms for linear programming",
author = "J.F. Sturm and S. Zhang",
note = "Pagination: 23",
year = "1997",
language = "English",
volume = "22",
pages = "408--431",
journal = "Mathematics of Operations Research",
issn = "0364-765X",
publisher = "INFORMS Inst.for Operations Res.and the Management Sciences",
number = "2",

}

On a wide region of centers and primal-dual interior point algorithms for linear programming. / Sturm, J.F.; Zhang, S.

In: Mathematics of Operations Research, Vol. 22, No. 2, 1997, p. 408-431.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - On a wide region of centers and primal-dual interior point algorithms for linear programming

AU - Sturm, J.F.

AU - Zhang, S.

N1 - Pagination: 23

PY - 1997

Y1 - 1997

M3 - Article

VL - 22

SP - 408

EP - 431

JO - Mathematics of Operations Research

JF - Mathematics of Operations Research

SN - 0364-765X

IS - 2

ER -